SciELO - Scientific Electronic Library Online

 
vol.36 número2Fuzzy normed linear space valued sequence spaceSome new classes of vertex-mean graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ADEMOLA, A. T.; ARAWOMO, P. O.  y  IDOWU, A. S.. Stability, Boundedness and periodic solutions to certain second order delay differential equations. Proyecciones (Antofagasta) [online]. 2017, vol.36, n.2, pp.257-282. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172017000200257.

Stability, boundedness and existence of a unique periodic solution to certain second order nonlinear delay differential equations is discussed. By employing Lyapunov's direct (or second) method, a complete Lyapunov functional is constructed and used to establish sufficient conditions, on the nonlinear terms, that guarantee uniform asymptotic stability, uniform ultimate boundedness and existence of a unique periodic solution. Obtained results complement many outstanding recent results in the literature. Finally, examples are given to show the effectiveness of our method and correctness of our results.

Palabras clave : Second order; Nonlinear differential equation; Uniform stability; Uniform ultimate boundedness; Existence of a unique periodic solutions.

        · texto en Inglés     · Inglés ( pdf )